this issue
previous article in this issuenext article in this issue

Document Details :

Title: The Density of the Time to Ruin in the Classical Poisson Risk Model
Author(s): DICKSON, D.C.M. , WILLMOT, G.E.
Journal: ASTIN Bulletin
Volume: 35    Issue: 1   Date: May 2005   
Pages: 45-60
DOI: 10.2143/AST.35.1.583165

Abstract :
We derive an expression for the density of the time to ruin in the classical risk model by inverting its Laplace transform. We then apply the result when the indivdual claim amount distribution s a mixed Erlang distribution, and show how finite time ruin probabilities can be calculated in this case.

35.172.217.174.